# SDR DALA2015021101164

- Difficulty date: February 8, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BILGE, VERTICAL SUPPORT ANGLE HAS CORROSION 2 INCHES ABOVE SKIN, BS 720, RBL 16".  REMOVED CORROSION  AND FOUND OUT OF LIMITS IAW SRM.  R & R SUPPORT IAW SRM.
